# SDR CALA2025071606615

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 344, LBL 55, FLOORBEAM CORRODED ON UPPER SURFACE.  ACCOMPLISHED PERMANENT REPAIR IAW REO-G25507, STAGE 4, REO-G25507 REV IR, AND ECRA 5310-08638. CATAGORY A REPAIR.
